Thread: Painfull/Swollen injection site
01-30-2006, 08:00 AM #1
Painfull/Swollen injection site
It is 5 days post first test e 500mg rt glute injection. Last 3 days it has been like a knot that is pretty sore. It has absolutely no drainage, no redness, no warmth to touch (which are signs of infection)....it just hurts like a biatch. It seems that the pain has pretty much leveled off. Please give me info on this subject.
Let me finish by saying I am an RN and my friend who injected me is an RN...I know how to give injections and I know what an abcess is. When i press in the 4-5 inch diameter of the pain it is consistanly the same sensation.
So...with that being said...Has anyone ever experienced a similar situation. Is it possible that an oil based injection w/i a 2-3 inch proximity of the sciatic nerve would cause such discomfort? I have no numbness or tingling either down my leg. What gives? I took my deca 2 cc injection in lt glute with no prob. I'm not sure if i can say what brand this is...if it is ok to name it just let me know and I will specify.
01-30-2006, 09:09 AM #2Member
Originally Posted by rhino1
- Join Date
- Feb 2005
Was it UG lab test E, its probably just a high concentration of BA nothing to worry about.
01-30-2006, 09:45 AM #3
500mg/ml is gonna hurt like motha no matter who makes it. you can draw in 1cc of oil to dilute your shot, because every shot of 500mg/ml is gonna kill.
01-30-2006, 10:51 AM #4
I hope it is ok for me to say this
It is Quality Vet 250mg/ml-
should I split 1cc one place and another cc somewhere else?
01-30-2006, 11:04 AM #5
01-30-2006, 11:11 AM #6
Hey Rhino why did you inject 500mgs in one shot anyway? What is your regimen?
I'll wait for that before giving you an answer. Your answer could give my reply a 180..............
01-30-2006, 11:16 AM #7
01-30-2006, 11:20 AM #8
Well Jayhova? whats the word?
01-30-2006, 11:22 AM #9Originally Posted by rhino1
Ohhhhhhhhhhhhhh so it was probably 250mgs of Test + 200mgs of Deca and 50mgs of prop huh???
The cycle looks good and I would mix 250mgs of test + 200mgs of Deca and inject every 3.5 days. I'm sure you're doing that so let me ask this. What size pin did you use?
May have just been a lot for your first injection. Splitting them up into 2 injections a day every 3.5 days is a pain but I'd prefer to do that rather then suffer with a welt. At least for the first 4 weeks with the prop.
I wont even ask about how you did it b/c of your background. I know that was covered properly
01-30-2006, 11:30 AM #10
Used a 22x1.5....would my pain be less if I mixed the two(can I mix the deca and test?)
I put the test p in its own site....rotating delt, delt, pec, pec, vastus lateralus, vastus lateralus and repeat...
If I am going to start this....should I go ahead and take a shot of 200 deca 250 test today (its 5 days post initial shots) and then continue that combination like mon, thurs, mon thurs alternating cheeks? as well as continuing my test p ed. I dont mind giving myself the shots...Im kind of get a kick out of poking myself with needles (feels like im powering up!!!)
01-30-2006, 11:36 AM #11Originally Posted by rhino1
Awesome!! Just don't go beating up your girlfriend or anything after feeling so powered up.
Here's what you should do. Mix the Deca and the Test in 1 syringe and inject every 3.5 days and inject the prop ED at the same time!!! The days you inject the Test and the Dec just throw in your 75mgs of prop if there is room. If not the you'll have to do 2 separate injections on those 2 days but its only for 4 weeks so no biggy. I prefer the vastus Lateralus myself.
Try injecting yourself unless this person is really available to you daily. Makes it much easier to inject the same time ED when you're not waiting for someone..............
01-30-2006, 11:38 AM #12
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)